Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 5, Pages 1151–1161 (Mi izv1944)  

A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces

A. N. Tyurin


Abstract: In this paper the moduli variety of rigged Riemann surfaces is computed.
Bibliography: 12 titles.

Full text: PDF file (967 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:2, 435–444

Bibliographic databases:

UDC: 513.6
MSC: 32G15
Received: 27.09.1977

Citation: A. N. Tyurin, “A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978), 1151–1161; Math. USSR-Izv., 13:2 (1979), 435–444

Citation in format AMSBIB
\Bibitem{Tyu78}
\by A.~N.~Tyurin
\paper A~generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 5
\pages 1151--1161
\mathnet{http://mi.mathnet.ru/izv1944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513918}
\zmath{https://zbmath.org/?q=an:0427.32021|0423.32012}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 2
\pages 435--444
\crossref{https://doi.org/10.1070/IM1979v013n02ABEH002058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JD23800012}


Linking options:
  • http://mi.mathnet.ru/eng/izv1944
  • http://mi.mathnet.ru/eng/izv/v42/i5/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:234
    Full text:93
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021